You are here

Continuous Univariate Distributions, Vol. 2

Edition: 
2
Publisher: 
John Wiley
Number of Pages: 
752
Price: 
180.00
ISBN: 
978-0-471-58494-0
Date Received: 
Wednesday, March 21, 2007
Reviewable: 
No
Include In BLL Rating: 
Yes
Reviewer Email Address: 
Norman L. Johnson, Samuel Kotz, and N. Balakrishnan
Series: 
Wiley Series in Probability and Statistics
Publication Date: 
1995
Format: 
Hardcover
Category: 
Textbook

Extreme Value Distributions.

Logistic Distribution.

Laplace (Double Exponential) Distributions.

Beta Distributions.

Uniform (Rectangular) Distributions.

F-Distributions.

t-Distributions.

Noncentral x 2 Distributions.

Noncentral F-Distributions.

Noncentral t-Distributions.

Distributions of Correlation Coefficients.

Lifetime Distributions and Miscellaneous Orderings.

Abbreviations.

Indexes.

Publish Book: 
Modify Date: 
Wednesday, March 21, 2007

Dummy View - NOT TO BE DELETED